# SDR F3LA200500019

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 3,696 hours, 1,700 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455101
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LIVE TV SMOKE WARNING LIGHT DURING FLIGHT.  INSPECTED LIVE TV RACK, FOUND COOLING FAN INOP (NO SMOKE PRESENT).  REPLACED LTV COOLING FAN ASSY PER LTV AMM 44-25-00.  OPS CHECK NORMAL.
